# SDR CA061114005

- Difficulty date: November 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,246 hours
- Engine: Pwa JT15D4
- System (JASC): 2730 · Elevator Control System
- Part: Guard
- Part number: 656530128
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLYING WITH COMPANY CAMPAIGN NOTICE CN 851-27-20-035, BOTH ELEVATOR CABLE GAURDS WERE FOUND CRACKED ADJASENT TO THE CLAMPS. THE TUBES WERE FOUND WITH .5 INCH LONGITUDINAL CRACKS. ADDITIONALLY ONE OF THE ATTACH CLAMPS WAS FOUND TO HAVE THE WRONG PN MS 21919WH10 INSTEAD OF MS 21919WDG10. MAINTENANCE ENTRIES WERE MADE WITH RESPECT TO THE WORK ACCOMPLISHED IN THE CONDITION AND CORRECTION SHEET ASD MP-01-860-10-30-01. (TC NR 20061114005)
